# SDR CALA9801429

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN SECOND FROM AFT VERTICAL WEB AT RT WING FRONT SPAR CHORD INBOARD AREA JUST FORWARD OF BOTTLE PIN.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-10-2.
